# SDR 03FDEA01271

- Difficulty date: August 12, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 45,976 hours, 16,770 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 716584
- Condition: Loose
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG UPPER PYLON HAS NUMEROUS 1/4 BOLT LOOSE ON LT, RT, FWD AND AFT SIDE   OF FWD AND AFT THRUST LINK FITTING (MARKED WITH RED).  REPLACED (24) LOOSE BOLTS AND TORQUED REMAINING FASTENERS REF SRM 51-31-01 AND M/M 20-50-02-2.  HFEC INSPECTED AROUND NEW BOLTS, NO INDICATIONS.
